# SDR RAIA00307202

- Difficulty date: July 29, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 27,741 hours, 27,622 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D56797
- Part serial: B396
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT FRONT WHEEL CAME OFF. MAINTENANCE DISCOVERED NOSE WHEEL AXEL BROKEN, REMOVED AND REPLACED AXLE AND BOTH NOSE TIRES.
